# SDR ASAA2016082117771

- Difficulty date: August 21, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 24,520 hours, 7,331 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Module
- Part number: 6937319312
- Part serial: F06708
- Condition: Failed
- Location: Cockpit
- Part time: 24,535 hours, 7,340 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, AFTER RUNNING NEW TAKEOFF DATA, FMC SHOWED 88.4 FOR NR 1 ENGINE AND 89.2 FOR NR 2 ENGINE.  RE-RAN DATA AND RECEIVED MESSAGE CALCULATION ERROR 3 DIFFERENT TIMES.  ACFT GROUNDED.  T/S SYSTEM, FOUND NR 2 PACK INOPERATIVE.  R & R AIR CONDITIONING MODULE ON P5 PANEL, REF AMM 21-51-65-400-801.  ALL FUNCTIONAL CHECKS OK.
